# SDR CALA2025071006434

- Difficulty date: July 8, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N36447
- Make and model: Boeing 737924ER
- Aircraft serial: 31650
- Aircraft time: 41,127 hours, 15,101 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Flap System
- Condition: Faulted
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS INDICATING 5 WITH FLAPS 40 SELECTED RAN FLAP DISAGREE CHKL ST HAPPENED 2000FT 165KTS PERFORMED FSEU BITE TEST WITH NO FAULTS FOUND, LAST FAULT WAS 94 LEGS OLD, PERFORMED TRAILING EDGE FLAPS PRIMARY CONTROL OPERATIONAL CHECK WITH NO FAULTS FOUND AND PERFORMED TRAILING EDGE FLAPS ALTERNATE CONTROL CHECK WITH NO FAULTS FOUND, REF FIM 27-51 TASK 836. SUSPECT POSSIBLE CAUSE (9) OF FIM TASK ( FLAP HANDLE REVERSAL ). PER ESC ARTER READING THE QAR DATA WE MUST PERFORM PHASE 1 FLAP OVERSPEED INSP PER AMM 05-51-08-210-801. PERFORMED PHASE ONE INSPECTION AS REQ. REF. AMM TASK 05-51-08-210-801 NO DEFECTS FOUND AT THIS TIME
